# SDR UPS08551878

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SKIN GOUGE ABOVE FWD ACTUATOR ON MAIN CARGO DOOR.  FERRY PERMIT 9065 ISSUED.  D371408 ISSUED.  IDENTIFIED SKIN AS OUTER SKIN REF 52-30-01-1A FIG 101. MAX SKIN THK .041. MIN THK .028. HFEC PER NDTM 51-00-19. NO CRACKS NOTED. REMOVED DAMAGE 52-30-01-1A GOUGE MAX TOTAL 6.5 IN 20 SQ INCHES. THIS DEF ALTERED TO EO B757-5280-28879A FOR PERMANENT REPAIR.
